Jump to content

HELP


Remembering Dave

Recommended Posts

I usually don't post needing help but I am now. I started my 3rd round of chemo yesterday. I am receiving Cisplatin and CPT-11 (camptosar). Last week my Onc said he was going to increase my CPT-11 dosage by 15% since I was doing so well. Well........I don't know if it just the cumulative effects of the chemo rounds or the increased dosage of CPT-11 but I feel like total doggie d** d**. Please keep me in your prayers for the next few days while this poison gets washed out of my system.

David C

Link to comment
Share on other sites

David,

I'm sorry, but no one in my family is allowed to feel like dog d** d**. You'll just have to stop! Seriously, I'm so, so sorry this chemo is kicking you so badly. You were brave to let them hit you with it harder than before, and I know it's to do maximum damage to any cancer cells that may be trying to grow. I just hate that it does this much damage to YOU in the process. I heard you all had yogurt smoothies for breakfast this morning, and I hope there are some serious healing powers in those things. :wink: Hang in there, little brother. I'm thinkin' about cha.

Love,

BeckyCW

Link to comment
Share on other sites

YiKES!

listen to everyone- watch those blood counts, watch for dehydration, rest and eat plenty and know that we are ALL sending huge prayers for you right now. and call the onc. if it doesn't subside soon.

Much Love,

Link to comment
Share on other sites

Hi David,

I had the same combo your on now (cisplatin and camptostar) so I have a good idea of how your feeling. Sending up prayers that it washes out quickly, and I want you to know that it will get better. Stay on top of the anti nausea pills, stay hydrated and just rest.

I hope it works as well for you as it did for me.

I often see cpt-11 posted, but I never knew it was camptostar...Thank You!

BJ

Link to comment
Share on other sites

David,

I didn't have cpt-11, but I did have cisplatin and that's rough stuff. I hated it--metallic taste in my mouth, fatigue, nausea, vomiting. Also a generally volatile feeling through my whole body. Don't know what to advise, other than take the anti-nausea meds to try to stay ahead of it, drink lots of fluids to flush it out, and get plenty of rest.

I know visualization does you a lot of good, you said you just imagine those drugs killing those bad cells. Try to hold that in your thoughts.....

I hope you feel better really soon.

Cindy

Link to comment
Share on other sites

Hey David.

Hang in there bud. I can't say I know what you're going through, but I can imagine it's got to be pretty bad. But I can't imagine what it would be like to have to choose such a treatment, knowing how bad it can be, AND knowing that the only other choice is where most don't want to go. If I wore a hat, it would be off to you my friend. YOU are my source of inspiration. Thanks for that. Stay strong and positive. I'll be thinking of you. Hope things improve for you. Take care David.

David

Link to comment
Share on other sites

David,

If you really felt as bad as you say, you wouldn't be say doo doo, I think a stronger word might be inserted.

Hang tough. Keep remembering that by taking this chemo it means that the light at the end of the tunnel is not a freight train.

You and your whole kit and kaboodle family are well loved here, so even without asking, all of you (in-laws included) are in our prayers daily.

Love,

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.